# SDR ASOA20130131257T

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 30,194 hours, 29,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS FOUND WITH A 6MM CRACK FOR RIVET EDGE ON THE LT SKIN AT FRAME 75 BELOW STRINGER 2. MX INSTALL A SMALL PATCH TO THE FUSELAGE SKIN AT FRAME 75, STRINGER 2L IAW EC 5330-02353.  PRESSURE CHECKED GOOD AND WAS RELEASED TO SERVICE.
